MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENTINEL; TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES

BOSTON SCIENTIFIC CORPORATION SENTINEL; TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES
Model Number CMS15-10C-US
Medical Device Problem Codes Nonstandard Device (1420); Material Integrity Problem (2978); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that partial filter detachment occurred.A procedure was being performed with use of a sentinel cerebral protection system (cps).During the procedure, there was difficulty deploying the proximal filter and difficulty operating the proximal filter slider #1.The proximal filter was recaptured and repositioned.It was noted that the proximal filter was partially detached from the filter hoop.The physician noted that the difficulty deploying the device may have been related to the catheter being moved together with the device after deployment of the proximal filter.A new sentinel was utilized to complete the procedure.No patient complications occurred.
 
Additional Manufacturer Narrative
With all the available information, boston scientific (bsc) concludes: device history record review: a review was completed of the device history records (dhr) for the sentinel cerebral protection system (cps), part # cms15-10c-us, batch # 0038610362.The device was processed through all normal operational conditions and passed all acceptance activities.The dhr review did not identify any deviations or non-conformances that could have contributed to the event.Device technical analysis: the sentinel cps was discarded, therefore returned device analysis could not be completed.Investigation conclusion: bsc has assigned an investigation conclusion code of adverse event related to procedure.It is likely that the event could be related to excessive force applied to the device and/or operational factors such as handling/manipulation during the procedure.

Brand Name
SENTINEL
Common Device Name
TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25222680
Report Number2124215-2026-27005
Device Sequence Number9778581
Product Code PUM
UDI-Device Identifier00863229000004
UDI-Public(01)00863229000004(17)280216(10)38610362
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMS15-10C-US
Device Catalogue NumberCMS15-10C-US
Device Lot Number0038610362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/19/2026
Date Device Manufactured02/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown